# SDR 08FDEA00865

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO PIT SEAL DEPRESSOR SCRATCHED AND WORN FWD AND AFT SIDES UPPER PORTION IN WORK.
